MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655
Medical Device Problem Codes Circuit Failure (1089); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The trilogy 100 ventilator was returned to the manufacturer service center for preventative maintenance.The device was not in use on a patient at the time of the occurrence.During the evaluation it was confirmed by an operational check that the down button / buttons reacted as if pressed twice when pressed only once.Therefore, the front panel/keypad led board was replaced to address the issue.Additionally, during the service of the device, components the following parts were replaced per the customer's request.Pollen filter, capacitor, battery fan, exhaust fan assembly, stirring fan, 43-micron filter, motor blower assembly, stirring fan foam.The technician performed repair test, alarm check, battery check, run in tests, cleaning then confirmed the unit operated properly.Software version was checked (ver.14.1.03).The detachable battery pack and internal battery have not been replaced due to a long -term delay in arrival of replacement.The customer will be notified when the supply is resumed.If any additional information is received, a follow-up report will be filed.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24660395
Report Number2518422-2026-009861
Device Sequence Number13097471
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054655
Device Catalogue Number1054655
Device Lot Number170517
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown